Alert archive / Texas / Flash Flood Warnings in 2011
Flash Flood Warning 3, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 11, 2011, 1:04 PM CDT for Brown County, Texas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 1:04 PM CDT (18:04 UTC)
- Expired
- May 11, 2011, 3:00 PM CDT
- In force
- 116 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Brown County, TX
The radar
The Dyess AFB radar (KDYX), 104 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
611
WGUS54 KSJT 111804
FFWSJT
TXC049-112000-
/O.NEW.KSJT.FF.W.0003.110511T1804Z-110511T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
104 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BROWN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 300 PM CDT
* AT 1259 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WERE
MOVING NORTHEAST ACROSS BROWN COUNTY. THE CITIES OF BROWNWOOD AND
EARLY WERE RECEIVING AS MUCH AS ONE TO TWO INCHES OF RAIN IN LESS
THAN AN HOUR. THIS WILL CAUSE FLOODING OF CITY STREETS...LOW WATER
CROSSINGS AND UNDERPASSES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROWNWOOD...EARLY...BANGS...BLANKET...BROOKESMITH...CROSS CUT...
LAKE BROWNWOOD...LAKE BROWNWOOD NEAR BYRDS STORE...LAKE
BROWNWOOD NEAR THRIFTY AND MAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3148 9900 3147 9902 3148 9903 3149 9903
3148 9905 3153 9919 3206 9917 3206 9895
3175 9874
$$2 follow-up statements
654
WGUS74 KSJT 111831
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
131 PM CDT WED MAY 11 2011
TXC049-112000-
/O.CON.KSJT.FF.W.0003.000000T0000Z-110511T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN TX-
131 PM CDT WED MAY 11 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR BROWN
COUNTY...
AT 122 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL
WATER RESCUES IN BROWNWOOD CAUSED BY THUNDERSTORMS PRODUCING VERY
HEAVY RAIN OVER THE WARNED AREA. AS MUCH AS 3 TO 4 INCHES OF RAIN
HAS FALLEN SINCE 12 PM. ANOTHER ONE TO TWO INCHES OF RAIN IS
POSSIBLE OVER THE NEXT HOUR. MOST FLOOD DEATHS OCCUR IN
AUTOMOBILES. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART
CHOICE...TURN AROUND...DONT DROWN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
BROWNWOOD NEAR BYRDS STORE...LAKE BROWNWOOD NEAR THRIFTY...MAY...LAKE
BROWNWOOD...EARLY...CROSS CUT...BROWNWOOD AND BANGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR WESTERN TEXAS.
&&
LAT...LON 3148 9900 3147 9902 3148 9903 3149 9903
3148 9905 3153 9919 3206 9917 3206 9895
3175 9874
$$
JMJ158
WGUS74 KSJT 111941
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
241 PM CDT WED MAY 11 2011
TXC049-112000-
/O.CON.KSJT.FF.W.0003.000000T0000Z-110511T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN TX-
241 PM CDT WED MAY 11 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR BROWN
COUNTY...
AT 222 PM CDT...THUNDERSTORMS WERE MOVING EAST OUT OF BROWN COUNTY.
EARLIER...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL WATER
RESCUES THIS AFTERNOON IN BROWNWOOD CAUSED BY THUNDERSTORMS
PRODUCING VERY HEAVY RAIN. AS MUCH AS FOUR INCHES OF RAIN FELL OVER
SCATTERED AREAS IN THE COUNTY INCLUDING THE CITY OF BROWNWOOD.
EXPECT HAZARDOUS DRIVING CONDITIONS AS THE FLOOD WATERS SLOWLY
RECEDE THIS AFTERNOON. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
BROWNWOOD...MAY...EARLY...BROWNWOOD AND BANGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR CENTRAL TEXAS.
&&
LAT...LON 3148 9900 3147 9902 3148 9903 3149 9903
3148 9905 3153 9919 3206 9917 3206 9895
3175 9874
$$
JMJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 12:29 PM CDT, 35 minutes earlier.
Area forecast discussion, May 11, 12:29 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1229 PM CDT WED MAY 11 2011 .DISCUSSION... SEE 18Z AVIATION DISCUSSION. && .AVIATION... STORMS WILL CONTINUE TO MOVE EAST ACROSS WEST CENTRAL TEXAS THROUGH THE LATE AFTERNOON. THE ABILENE AND SAN ANGELO TERMINALS ARE EXPECTED TO BE VFR THROUGH OUT THE FORECAST PERIOD. JUNCTION AND BRADY TERMINALS WILL LIKELY SEE SOME CB IN THE AREA WITH MVFR CIGS FOR A COUPLE OF HOURS. LOW CLOUDS ARE EXPECTED TO INVADE THESE TERMINALS EARLY TOMORROW MORNING AND DISSIPATE OFF BY EARLY AFTERNOON. && .PREV DISCUSSION... /ISSUED 1038 AM CDT WED MAY 11 2011/ UPDATE... FORECAST HAS BEEN UPDATED FOR SEVERE THUNDERSTORM WATCH AND WEATHER TODAY...SEE DISCUSSION. DISCUSSION... FORECAST HAS BEEN UPDATED FOR SEVERE THUNDERSTORM WATCH 278... WHICH ENCOMPASSES MUCH OF OUR AREA ALONG/EAST OF HIGHWAY 277. HAVE ALSO INCREASED POPS CONSIDERABLY ACROSS THE AREA ALONG AND EAST OF THE ONGOING THUNDERSTORM ACTIVITY. POPS DECREASE FROM THE WEST THIS AFTERNOON...AS THE DRYLINE/PACIFIC FRONT PUSH FARTHER TO THE EAST. TEMPERATURE ADJUSTMENTS MAY ALSO BE NEEDED FOR HIGHS THIS AFTERNOON...DEPENDENT ON PLACEMENT OF CONVECTION AND EXTENT OF CLOUD COVER. PREV DISCUSSION... /ISSUED 607 AM CDT WED MAY 11 2011/ AVIATION... /12Z UPDATE/ A DRYLINE WILL MOVE EAST THROUGH WEST CENTRAL TEXAS THIS MORNING AND INTO EARLY AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE STORMS THIS AFTERNOON IN THE VICINITY OF THE SOUTHERN TERMINALS...HAVE INCLUDED A PROB30 GROUP AFTER 21Z FOR KJCT AND KBBD. FOR THE REMAINING TERMINALS...EARLIER PASSAGE OF THE DRYLINE WILL LESSEN CHANCES FOR THUNDERSTORMS. SURFACE WINDS WILL VEER TO THE SOUTHWEST WITH THE PASSAGE OF THE DRYLINE WITH ASSOCIATED GUSTS TO 30KTS. WINDS WILL WEAKEN BY THIS EVENING. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 86 62 89 56 80 / 70 20 10 10 0 SAN ANGELO 88 62 91 56 86 / 60 10 10 10 0 JUNCTION 88 69 88 60 87 / 70 20 20 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: COKE...FISHER...HASKELL...JONES...NOLAN...STERLING. && 99/99/18
Hazardous weather outlook, May 11, 4:35 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 435 AM CDT WED MAY 11 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-120945- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 435 AM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN THE AFTERNOON...MAINLY EAST OF THE DRYLINE EXTENDING FROM FROM THROCKMORTON TO BAIRD TO BRADY TO JUNCTION. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON ALONG AND EAST OF A DRYLINE THAT WILL EXTEND FROM NEAR BROWNWOOD TO JUNCTION. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY EVENING.
In the hours before
Local storm report, May 11, 11:14 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1114 AM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL WALL 31.37N 100.31W
05/11/2011 E0.88 INCH TOM GREEN TX PUBLIC
PEA TO NICKEL SIZE HAIL WAS COVERING GROUND. RELAYED
THROUGH KLST
&&
EVENT NUMBER SJT1100173
JOHNSONSpecial weather statement, May 11, 12:21 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1221 PM CDT WED MAY 11 2011 TXZ139-140-111815- COLEMAN TX-BROWN TX- 1221 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT FOR COLEMAN AND BROWN COUNTIES... AT 1217 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF MAY TO 5 MILES NORTH OF GOULDBUSK...MOVING NORTHEAST AT 30 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... WINCHELL AND TRICKHAM BY 1235 PM CDT BROOKESMITH BY 1245 PM CDT US-67 NEAR THE COLEMAN-BROWN COUNTY LINE BY 1250 PM CDT INDIAN CREEK AND BANGS BY 1255 PM CDT THRIFTY...LAKE BROWNWOOD NEAR BYRDS STORE AND LAKE BROWNWOOD NEAR THRIFTY BY 100 PM CDT LAKE BROWNWOOD BY 105 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR WESTERN TEXAS. JOHNSON
Special weather statement, May 11, 12:25 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1225 PM CDT WED MAY 11 2011 TXZ073-111800- CONCHO TX- 1225 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT FOR CONCHO COUNTY... AT 1222 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES EAST OF EDEN...OR ABOUT 21 MILES NORTH OF MENARD...MOVING NORTHEAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... MILLERSVIEW BY 1235 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR WESTERN TEXAS. JOHNSON
Local storm report, May 11, 12:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1231 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 1 N COLEMAN 31.84N 99.43W
05/11/2011 E1.00 INCH COLEMAN TX BROADCAST MEDIA
REPORT FROM KTXS EMPLOYEE
&&
EVENT NUMBER SJT1100174
JOHNSONSpecial weather statement, May 11, 12:55 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1255 PM CDT WED MAY 11 2011 TXZ169-170-111830- KIMBLE TX-MASON TX- 1255 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT FOR KIMBLE AND MASON COUNTIES... AT 1250 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 29 MILES SOUTHWEST OF LOYAL VALLEY...OR ABOUT 21 MILES EAST OF JUNCTION...MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... SOUTHEASTERN KIMBLE AND SOUTHERN MASON COUNTIES. DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR WESTERN TEXAS. JOHNSON
Special weather statement, May 11, 12:59 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1259 PM CDT WED MAY 11 2011 TXZ154-155-111845- MCCULLOCH TX-SAN SABA TX- 1259 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT FOR MCCULLOCH AND SAN SABA COUNTIES... AT 1254 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 7 MILES SOUTHEAST OF ROCHELLE...OR ABOUT 10 MILES EAST OF BRADY...MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 105 PM CDT HALL BY 115 PM CDT RICHLAND SPRINGS BY 120 PM CDT SKEETERVILLE AND ALGERITA BY 125 PM CDT SPRING CREEK AND LOCKER BY 135 PM CDT THE INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45 BY 140 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR WESTERN TEXAS. JOHNSON
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:59 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 46 min |
| May 11, 9:36 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 39 min |
| May 11, 9:51 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 39 min |
| May 11, 10:16 AM CDT | Areal Flood Advisory | SJT | Runnels | 119 min |
| May 11, 10:17 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 43 min |
| May 11, 10:52 AM CDT | Areal Flood Advisory | SJT | Tom Green | 113 min |
| May 11, 11:16 AM CDT | Areal Flood Advisory | SJT | Callahan, Coleman | 119 min |
| May 11, 11:32 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 43 min |
| May 11, 11:37 AM CDT | Areal Flood Advisory | SJT | Concho | 113 min |
| May 11, 12:03 PM CDT | Areal Flood Advisory | SJT | Brown | 117 min |
| May 11, 1:04 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 41 min |
| May 11, 1:31 PM CDT | Areal Flood Advisory | SJT | San Saba | 119 min |
| May 11, 2:05 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 40 min |
| May 11, 3:09 PM CDT | Areal Flood Advisory | SJT | Brown | 111 min |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 53 min |
| May 11, 5:17 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 43 min |
| May 11, 6:01 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 59 min |
Nearby
Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.